MAUDE Adverse Event Report: AGILENT TECHNOLOGIES SINGAPORE (INTL.) PTE LTD. FLEX MONOCLONAL MOUSE ANTI-HUMAN CD20CY, CLONE L26, READY-TO-USE (DAKO OMNIS); REAGENT

AGILENT TECHNOLOGIES SINGAPORE (INTL.) PTE LTD. FLEX MONOCLONAL MOUSE ANTI-HUMAN CD20CY, CLONE L26, READY-TO-USE (DAKO OMNIS); REAGENT
Model Number GA604
Medical Device Problem Codes False Negative Result (1225); Improper or Incorrect Procedure or Method (2017)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/10/2025
Type of Reportable Event Malfunction
Event or Problem Description
A customer in china reported that on (b)(6) 2025, the cd20 staining of a lymphoma patient resulted in positive staining for the tonsil tissue control, and internal control on the patient sample, but stained negative on the patient sample tumor area.This resulted in the hospital releasing a negative result to the patient.The patient independently visited another hospital to check the results and had additional staining performed; the results of which showed positive on the tumor area concluding in a positive result.On (b)(6) 2025, once made aware of the contradictory results from the patient, the initial hospital re-stained samples of the original patient sample on 2 different omnis instruments and the results were the same as the january 10 results; controls were positive, and the patient sample tumor area was negative.An agilent application engineer (ae) visited the site to troubleshoot the issue, and it was confirmed the customer is using a custom protocol and not the recommended ga604 omnis protocol.When the customer re-ran the test with the recommended protocol, the result was a very weak staining.The ae re-stained the samples on the autostainer instrument and received positive results in both the controls and the patient sample.The ae confirmed with the customer that the issue is isolated to only this patient specimen.The instrument is fully operational, within specification, and ready for use.The health status of the patient is unknown as the patient has not shared any further information with the hospital, and has chosen not to continue treatment at the initial hospital.The investigation is ongoing with agilent r&d and a supplemental report will be submitted once new relevant information becomes available.
 
Event or Problem Description
The customer, (b)(6) identified a false negative after the patient received conflicting results from another unknown hospital.The initial cd20 result was released to the patient in (b)(6) 2025.The following month, (b)(6) 2025, the patient contacted the customer again, inquiring about why they had received conflicting results.The customer repeated their staining on the original patient sample but again obtained negative results.At that time, the customer contacted agilent to troubleshoot and confirm their results from january.Upon further investigation with the customer, an agilent application engineer determined that the customer was using a custom protocol instead of the ifu recommended protocol for ga604 on the omnis platform.After utilizing the recommended protocol, the tissue stained positive.This positive result was compared and confirmed with another separate test using the cd20 staining protocol on the customer's agilent autostainer platform.Agilent attempted to gather additional information regarding the patient status and treatment, but the customer could not provide any more information after the patient sought treatment elsewhere.
 
Additional Manufacturer Narrative
The following fields were updated: a1, b4, b5, g1, g3, g6, h2, h6, h7, h11.The associated recall was submitted to the fda and given recall event id (b)(6) on 11-aug-2025.
 
Additional Manufacturer Narrative
This supplemental is being submitted to record the received recall number documented in field h9.The following fields were updated: b4, g3, g6, h2, h9, h11.Associated recall event id 97421.
 
Additional Manufacturer Narrative
The following fields were updated: b4, b5, g3, g6, h2, h6, h11.
 
Event or Problem Description
This supplemental report is being submitted to document the release of the revised ga604 ifu, rev.5.This new revision includes an additional bullet point in the "precautions" section that makes the user aware that chronic lymphocytic leukemia/small lymphocytic lymphoma (cll/sll) tissue may express low levels of cd20 leading to variable or undetectable staining.Additionally, it is reiterated in this bullet point that, as per the intended use, the clinical interpretation should be made in conjunction with other diagnostic tests and the patient's clinical history.This release was made available on november 10, 2025, and is available with all new us purchases of the product as well as on the agilent website.The revised ifu is scheduled for release in china in june 2026 due to regulatory processing.

Brand Name
FLEX MONOCLONAL MOUSE ANTI-HUMAN CD20CY, CLONE L26, READY-TO-USE (DAKO OMNIS)
Common Device Name
REAGENT
Manufacturer (Section D)
AGILENT TECHNOLOGIES SINGAPORE (INTL.) PTE LTD.
no.1 yishun avenue 7
singapore north east, sgp 76892 3
SN  768923
Manufacturer Contact
benjamin gaither
1834 state highway 71 west
cedar creek, TX 78612
5123328207
MDR Report Key21895043
Report Number3003423869-2025-00024
Device Sequence Number3442378
Product Code NJT
UDI-Device Identifier05700572033042
UDI-Public(01)05700572033042(17)240412(10)41762487
Combination Product (Y/N)N
Initial Reporter CountryCH
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Remedial Action Notification,Recall
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 12/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2026
Device Model NumberGA604
Device Catalogue NumberGA60461-2CN
Device Lot Number41762487
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/19/2025
Supplement Date Received by Manufacturer08/11/2025
09/15/2025
11/10/2025
Initial Report FDA Received Date04/23/2025
Supplement Report FDA Received Date08/28/2025
10/23/2025
12/09/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/12/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-2564-2025
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown